• question-icon

    Does Tylenol help cure fever?

default
Posted on Mon, 3 Jul 2017 in Medicines and Side Effects
Question: I have a high temp of 100.8 accompanied by shortness of breath; have a history of phnewmonia (sp) and pacemaker implant. Q: will tylanol help with fever?
doctor
Answered by Dr. Ivo Ditah 22 minutes later
Brief Answer:
Tylenol will help with fever. HOwever, het examined!

Detailed Answer:
HI and thanks so much for this query.

I have reviewed this information fully. Given the low SP02, your age and the breathing difficulties, this could be pneumonia. I suggest you take tylenol: 1000mg every 6hours and seek immediate evaluation. An X-ray of the chest at minimum will provide helpful guide on possible pneumonia and need for antibiotics or not.

I hope this helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Pneumonia

doctor1 MD

I am 12 weeks post discharge from the hospital with pneumonia. I was given levaquin upon discharge and within two days developed serious pain in...

doctor1 MD

my dughter is 7 and was just sent home from school with a 101.0 fever and her heart rate was 148. she was diagnosed with pnuemonia 2 weeks ago and...

doctor1 MD

I have a three year old son who was admitted to the hospital last week with a bad cough and fever. pre-pneumonia can not be ruled out at this time...

doctor1 MD

Doctor my Father s age is 72 yrs old he is an Heart, Diabetic, and Blood pressure paitent. 2 and half week ago he was admitted in hospital for the...

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but...

doctor1 MD

Hi Doctor, My daughter is 2.5yrs old and is having persistent cough . She coughs every hour or so for few seconds and then it atops and she coughs...

doctor1 MD

I have been told I have a chest infection I was given a dose of amoxycillian. Iam on day 5 is the course and have a tight chest, random coughing...

Get personalised answers from verified doctor in minutes across 80+ specialties

192 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2